# SDR COMA0560181

- Difficulty date: March 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 14,634 hours, 12,529 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Activated
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5560 CONFIG RUDDER WARNING DURING T/O.  COULD NOT DUPLICATE.  OPERATIONAL TEST OF RUDDER POSTION WAS SATISFACTORY.
